On the conflict variety of an isolated hypersurface singularity.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 195-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__211_3_174440,
author = {Klaus Wirthm\"uller},
title = {On the conflict variety of an isolated hypersurface singularity.},
journal = {Mathematische Zeitschrift},
pages = {195--222},
year = {1992},
volume = {211},
number = {3},
zbl = {0767.32019},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174440/}
}
Klaus Wirthmüller. On the conflict variety of an isolated hypersurface singularity.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 195-222. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174440/